International Journal of Analysis and Applications ISSN 2291-8639 (Online)

Research Article

Nullity Distributions Associated with Hashiguchi Connection

  • A. Soleiman
  • S. G. Elgendi*

    * Corresponding author

    Abstract

    In this paper, we employ the Klein-Grifone formalism to study the nullity distributions associated with the curvature tensors of the Hashiguchi connection. We establish several important results regarding the nullity distribution \(\mathcal{N}_{R^\star}\) of the h-curvature tensor \(\overset{*}{R}\), demonstrating that \(\mathcal{N}_{R^\star}\) is completely integrable and that its corresponding foliation consists of auto-parallel leaves. An illustrative example shows that the nullity distribution \(\mathcal{N}_{P^\star}\), associated with the hv-curvature tensor \(\overset{*}{P}\), is not generally completely integrable. Furthermore, we determine necessary and sufficient conditions under which \(\mathcal{N}_{P^\star}\) becomes completely integrable.

    How to Cite

    A. Soleiman, S. G. Elgendi, Nullity Distributions Associated with Hashiguchi Connection, Int. J. Anal. Appl. 23 (2025), 184. https://doi.org/10.28924/2291-8639-23-2025-184

    BibTeX
    @article{Soleiman2025,
      author  = {Soleiman, A. and Elgendi, S. G.},
      title   = {Nullity Distributions Associated with Hashiguchi Connection},
      journal = {Int. J. Anal. Appl.},
      volume  = {23},
      year    = {2025},
      pages   = {184},
      doi     = {10.28924/2291-8639-23-2025-184}
    }

    References

    • [1] H. Akbar-Zadeh, Espaces de Nullité de Cértains Opérateurs en Géométrie des Sous-Variétés, C. R. Acad. Sci. Paris, Sér. A 274 (1972), 490–493.
    • [2] H. Akbar-Zadeh, Espaces de Nullité en Géométrie Finslérienne, Tensor N. S. 26 (1972), 89–101.
    • [3] B. Bidabad, M. Rafie-Rad, On K-Nullity Foliations in Finsler Geometry and Completeness, arXiv:1101.1496 (2011). http://arxiv.org/abs/1101.1496v1.
    • [4] E. Cartan, Leçons sur la Géométrie des Espaces de Riemann, Gauthier-Villars, Paris, 1928.
    • [5] S. Chern, N.H. Kuiper, Some Theorems on the Isometric Imbedding of Compact Riemann Manifolds in Euclidean Space, Ann. Math. 56 (1952), 422–430. https://doi.org/10.2307/1969650.
    • [6] A. Frà ˝ulicher, A. Nijenhuis, Theory of Vector-Valued Differential Forms, Indag. Math. (Proc.) 59 (1956), 338–350. https://doi.org/10.1016/s1385-7258(56)50046-7.
    • [7] J. Grifone, Structure Presque-Tangente Et Connexions, I, Ann. Inst. Fourier 22 (1972), 287–334. http://www.numdam.org/item?id=AIF_1972__22_1_287_0.
    • [8] J. Grifone, Structure presque-tangente et connexions, II, Ann. Inst. Fourier 22 (1972), 291–338. https://www.numdam.org/item/AIF_1972__22_3_291_0.
    • [9] J. Klein, A. Voutier, Formes Extérieures Génératrices de Sprays, Ann. Inst. Fourier 18 (1968), 241–260. https://www.numdam.org/item/AIF_1968__18_1_241_0.
    • [10] S. Kobayashi, K. Nomizu, Foundations of Differential Geometry, Vol. II, Interscience, New York, 1969.
    • [11] R. Maltz, The Nullity Spaces of the Curvature Operator, Cah. Topol. Géom. Différ. Catég. 8 (1965), 1–20. https://www.numdam.org/item/?id=CTGDC_1966__8__A4_0.
    • [12] J. Szilasi, C. Vincze, A New Look at Finsler Connections and Special Finslermanifolds, Acta Math. Acad. Paedagog. Nyhazi. 16 (2000), 33–63.
    • [13] N.L. Youssef, Distribution de Nullité du Tensor de Courbure d’une Connexion, C. R. Acad. Sci. Paris, Sér. A 290 (1980), 653–656.
    • [14] N.L. Youssef, Sur les Tenseurs de Courbure de la Connexion de Berwald et ses Distributions de Nullité, Tensor, N. S. 36 (1982), 275–280. https://cir.nii.ac.jp/crid/1572543024816947840.
    • [15] S.G. Elgendi, A. Soleiman, The Existence and Uniqueness of Hashiguchi Connection in KG-Approach, arXiv:2506.09739 (2025). http://arxiv.org/abs/2506.09739v1.
    • [16] N.L. Youssef, S. Elgendi, New Finsler Package, Comput. Phys. Commun. 185 (2014), 986–997. https://doi.org/10.1016/j.cpc.2013.10.024.
    • [17] N.L. Youssef, S.G. Elgendi, Nullity Distributions Associated to Chern Connection, Publ. Math. Debrecen 88 (2016), 235–248.
    • [18] N.L. Youssef, S.G. Elgendi, Existence and Uniqueness of Chern Connection in the Klein-Grifone Approach, J. Dyn. Syst. Geom. Theor. 18 (2020), 193–209. https://doi.org/10.1080/1726037x.2020.1856337.
    • [19] N.L. Youssef, A. Soleiman, S.G. Elgendi, Nullity Distributions Associated to Cartan Connection, Indian J. Pure Appl. Math. 45 (2014), 213–238. https://doi.org/10.1007/s13226-014-0060-0.